# SDR HALA2010102300489

- Difficulty date: October 23, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 30,532 hours, 5,809 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32957
- Part serial: SF0114
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 8,242 hours, 1,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND R-1 DOOR HALFWAY OPEN WITH LEVER IN ARM POSITION.  TRIED TO INSTALL SLIDE RAFT BUT WE FOUND OUT THAT THE SLIDE RAFT COVER SNAPPED OUT. RELEASED IAW MEL 52-11-4 TRANSCRIBED TO MIC SHEET.  INSTALLED 1R DOOR SLIDE IAW 767-3-205003, TASK CARD CLEARED MIC SHEET & REMOVED PLACARD.
